# SDR 98ZZZX3171

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3051H
- Make and model: Socata TB21
- Aircraft serial: 1552
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: TB2031010000
- Condition: Frozen
- Location: Rudder
- Part time: 1,043 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE RUDDER FOR PAINT, FOUND UPPER RUDDER BEARING FROZEN/CORRODED.  THE BEARING SUPPORT HAD TO BE REMOVED TO REMOVE RUDDER.  CAUSE WAS LACK OF LUBRICATION/POOR INSPECTION.  LUBRICATE PER MM.
